Extensions of the Cav(u) Theorem for Repeated Games with Incomplete Information on One Side

Gensbittel, Fabien (2015) Extensions of the Cav(u) Theorem for Repeated Games with Incomplete Information on One Side. Mathematics of Operations Research, 40 (1). pp. 80-104.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/28972
Item Type: Article
Language: English
Date: 2015
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 16 Mar 2015 14:55
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:28972
URI: http://publications.ut-capitole.fr/id/eprint/16686

Actions (login required)

View Item View Item